Bluelight

Thread: Strange side effect from Heroin

Results 1 to 4 of 4
  1. Collapse Details
    Strange side effect from Heroin 
    #1
    So this seems to happen when I take a break and go back to it or when I take a particularly large amount of H. I have only ever smoked it. So anyways, one of two things will happen. 1. As soon as I fall asleep or shortly after I do so I get thrown into intense vertigo and just straight up delirium which causes me to jolt out of bed, freaking the fuck out while I try not to fall over and I wait for the spinning to stop. 2. This one is happening tonight which is why I'm not sleeping and writing this instead. I've woken up 3 times tonight with the sensation of drowning. I do have to cough as I write this to clear my airways almost like when a drink goes down the wrong pipe, or you choke on your spit.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Senior Moderator
    Homeless & Anonymous
    Cannabis Discussion
    The Lounge
    PotatoMan's Avatar
    Join Date
    Mar 2013
    Location
    1 for the money, 2 for the better green, 3-4-methylenedioxymethamphetamine
    Posts
    12,576
    you're probably getting respiratory effects.

    i've had that happen to me on kratom + phenibut one time mixed w DXM at a low dose with an antihistamine.

    that's usually what kills people when they take large amounts of opiates.
    don't fuck up the feng shui
    Reply With Quote
     

  3. Collapse Details
     
    #3
    The description sounds a little off, and there could be compounding factors(as mentioned above), but half your problem almost sounds like hypnagogic jerks I would experience when trying to sleep on high doses of opiates...it's why I could never get good quality sleep on high doses because as soon as I would fall asleep, like right on the threshold I would quickly and immediately jerk up out of bed.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter
    Join Date
    Oct 2015
    Location
    Dirty Jerz
    Posts
    122
    There is a phenomena called a hypnic jerk. I have jumped out of chair and split my toe open. I'm just surprised this can happen under the influence of opiates. I sleep like a baby.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •